Lancaster EPrints

Lattice isomorphisms of Lie algebras (addendum)

Towers, David (1984) Lattice isomorphisms of Lie algebras (addendum). Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3). pp. 511-512. ISSN 0305-0041

[img]
Preview
PDF - Published Version
Download (66Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3), pp 511-512 1984, © 1984 Cambridge University Press.
    Subjects:
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 50036
    Deposited By: ep_importer_pure
    Deposited On: 29 Sep 2011 13:39
    Refereed?: Yes
    Published?: Published
    Last Modified: 20 Sep 2017 05:53
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/50036

    Actions (login required)

    View Item